# SDR CALA9802156

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: 65162267A
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING NR 2 LE FLAP O/B HINGE CORRODED AROUND HINGE ARM BOLTS AND O/B VERTICAL STIFFENER HAD CORROSION AROUND BONDING WIRE BOLT HOLE.  THE NR 2 LE FLAP WAS REPLACED IAW MM 27-81-1, PAGES 404-406.
